Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 72, NWS Birmingham, AL

March 4, 20084 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 4, 2008, 4:00 AM CST for 4 counties in Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 4, 2008, 4:00 AM CST (10:00 UTC)
Expired
Mar 4, 2008, 4:45 AM CST
In force
45 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 9:56 PM CSTTornado WatchSPC7 hr
Mar 4, 1:25 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2008-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2008-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1699 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 041001
SVRBMX
ALC001-051-085-101-041045-
/O.NEW.KBMX.SV.W.0072.080304T1000Z-080304T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
400 AM CST TUE MAR 4 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF PRATTVILLE...
  WESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...WETUMPKA...MILLBROOK...
  NORTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...LOWNDESBORO...HAYNEVILLE...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF MONTGOMERY...

* UNTIL 445 AM CST

* AT 356 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
  MPH.  THIS STORM WAS LOCATED NEAR HAYNEVILLE...AND MOVING NORTHEAST
  AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CANTELOUS...AUTAUGA COUNTY AIRPORT...WOODCREST...HUNTER...
  BOYLSTON...COOSADA...MADISON...BOB WOODRUFF LAKE...DEATSVILLE...   
  ELMORE...SPEIGNER...BLUE RIDGE AND WALLSBORO.

WINDS OF 70 TO 80 MPH WILL UPROOT TREES...DOWN POWER LINE AND CAUSE
DAMAGE TO HOMES AND STRUCTURES.

THE NATIONAL WEATHER SERVICE HAS INDICATED SOME WEAK ROTATION WITHIN 
THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL 
DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR 
ROOM.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3274 8626 3243 8613 3211 8663 3231 8668
TIME...MOT...LOC 1000Z 226DEG 37KT 3225 8658

$$

61
2 follow-up statements
000 
WWUS54 KBMX 041019
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 AM CST TUE MAR 4 2008

ALC085-041029-
/O.CAN.KBMX.SV.W.0072.000000T0000Z-080304T1045Z/
LOWNDES AL-
419 AM CST TUE MAR 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOWNDES COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST TUESDAY MORNING
FOR EASTERN ALABAMA.

LAT...LON 3250 8648 3274 8626 3268 8623 3267 8623
      3263 8621 3262 8621 3249 8616 3228 8647
      3228 8648
TIME...MOT...LOC 1019Z 224DEG 32KT 3237 8645

$$

ALC001-051-101-041045-
/O.CON.KBMX.SV.W.0072.000000T0000Z-080304T1045Z/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
419 AM CST TUE MAR 4 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CST
FOR WESTERN ELMORE...SOUTHEASTERN AUTAUGA AND NORTHWESTERN MONTGOMERY
COUNTIES...

AT 418 AM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED NEAR CANTELOUS...OR ABOUT 7 MILES
SOUTH OF PRATTVILLE...MOVING NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUNTER...MAXWELL AIR FORCE BASE...MILLBROOK...BOYLSTON...COOSADA...
BOB WOODRUFF LAKE...WETUMPKA MUNICIPAL AIRPORT...ELMORE...SPEIGNER...
WEOKA MILLS...WALLSBORO...TEN CEDAR ESTATES...JORDAN DAM...WETUMPKA
AND BLUE RIDGE

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST TUESDAY MORNING
FOR EASTERN ALABAMA.

LAT...LON 3250 8648 3274 8626 3268 8623 3267 8623
      3263 8621 3262 8621 3249 8616 3228 8647
      3228 8648
TIME...MOT...LOC 1019Z 224DEG 32KT 3237 8645

$$

61
000 
WWUS54 KBMX 041041
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
441 AM CST TUE MAR 4 2008

ALC001-051-101-041051-
/O.EXP.KBMX.SV.W.0072.000000T0000Z-080304T1045Z/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
441 AM CST TUE MAR 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ELMORE...SOUTHEASTERN
AUTAUGA AND NORTHWESTERN MONTGOMERY COUNTIES EXPIRES AT 445 AM CST...

THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST TUESDAY MORNING
FOR EASTERN ALABAMA.

LAT...LON 3250 8648 3274 8626 3268 8623 3267 8623
      3263 8621 3262 8621 3249 8616 3228 8647
      3228 8648
TIME...MOT...LOC 1041Z 224DEG 32KT 3250 8628

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 3:19 AM CST, 41 minutes earlier.

Area forecast discussion, Mar 4, 3:19 AM CST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
319 AM CST TUE MAR 4 2008

.DISCUSSION...

UPPER LOW WILL CONTINUE TO LIFT OFF TO THE NORTHEAST TODAY PUSHING
THE SHOWERS AND THUNDERSTORMS OUT OF THE STATE BY MID TO LATE
MORNING. WINDS WILL BE WESTERLY TO NORTHWESTERLY AND GUSTY AT TIMES
BUT NOT NEARLY AS BAD AS YESTERDAY. TEMPERATURES WILL GENERALLY HOLD
STEADY OR FALL THROUGH THE DAY WITH AFTERNOON TEMPERATURES IN THE
40S NORTHWEST TO 50S SOUTHEAST. POPS AND TEMPERATURES WILL BE FINE
TUNED JUST BEFORE THE PACKAGE RELEASE. FOR POPS THIS
AFTERNOON...WILL LEAVE IN A CHANCE OF RAIN OR SNOW FOR THE FAR
NORTHWESTERN COUNTIES AS THE NAM SHOWS SOME POTENTIAL FOR SOME LIGHT
SNOW OR SNOW GRAINS...OTHERWISE JUST A CHANCE OF SOME LIGHT WRAP
AROUND SHOWERS AS FAR SOUTH AS INTERSTATE 20.

TEMPERATURES WEDNESDAY AND THURSDAY WILL MODIFY A BIT WITH A DRY
FRONT MOVING THROUGH THURSDAY MORNING BUT NOT REALLY AFFECTING MUCH.
BY THURSDAY NIGHT THE PATTERN REALLY TAKES AN INTERESTING TURN AS
COLDER AIR SURGES DOWN THE BACK SIDE OF DIGGING UPPER LEVEL TROUGH.
SHORT WAVE ROUNDING THE BASE OF THE TROUGH HELPS TO AMPLIFY A
SURFACE WAVE IN THE NORTHERN GULF WITH RAIN CHANCES OVERSPREADING
THE AREA AND POSSIBLY MIXING WITH SNOW OVER THE NORTHERN HALF OF THE
AREA FRIDAY AND FRIDAY NIGHT. WHILE THERE ARE SOME SLIGHT TIMING
DIFFERENCES WITHIN THE MODELS...THIS GENERAL SCENARIO IS BEING SHOWN
BY THE MAJORITY OF THE MODELS. WILL STAY CLOSE TO MEX TEMPS WHILE
UNDERCUTTING POPS A BIT UNTIL THERE IS A BIT MORE CONFIDENCE IN HOW
THIS IS GOING TO DEVELOP.

FOR SUNDAY AND MONDAY...TEMPERATURES WILL MODIFY TO NEAR SEASONAL
NORMALS WITH DRY WEATHER.

&&

.AVIATION...UPDATE.

SQUALL LINE HAS PUSHED EAST OF BHM AND EET AS OF 09Z AND WILL
CONTINUE PUSHING EAST THROUGH THE REMAINDER OF THE MORNING. IFR
CEILINGS AND GUSTY WINDS THROUGHOUT MODERATE TO HEAVY RAIN AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     59  32  58  32  59 /  90  10  10  10  10
ANNISTON    62  35  58  36  62 / 100  10  10  10  10
BIRMINGHAM  57  32  58  38  60 /  60  10  10  10  10
TUSCALOOSA  56  34  62  37  59 /  30  10  10  10  10
CALERA      57  35  60  37  60 /  60  10  10  10  10
AUBURN      60  36  57  43  63 / 100  10  10   0  10
MONTGOMERY  62  35  62  36  66 /  90  10  10   0  10
TROY        61  35  63  36  67 / 100  10  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

88
Hazardous weather outlook, Mar 4, 3:13 AM CST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 AM CST TUE MAR 4 2008

ALZ011>015-017>050-041230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
313 AM CST TUE MAR 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...INCLUDING THE THREAT OF DAMAGING WINDS...
TORNADOES...AND LOCALIZED HEAVY RAINFALL...ARE POSSIBLE GENERALLY
EAST OF A LINE FROM BIRMINGHAM TO SELMA.

THE SEVERE THUNDERSTORM THREAT WILL PRIMARILY COME IN THE FORM OF A
SQUALL LINE...ALONG AND ADVANCING COLD FRONT PUSHING ACROSS THE
REGION. DAMAGING WINDS WILL BE THE MAIN THREAT...BUT DUE TO THE
SHEAR IN THE ATMOSPHERE...ISOLATED TORNADOES MAY DEVELOP. SEE THE
GRAPHIC FOR TIMES AND AREAS AFFECTED.

BOTH AHEAD AND BEHIND THE STRONG COLD FRONT...WINDS WILL BE GUSTY
WITH SUSTAINED SPEEDS OF 15 TO 20 MPH WITH A FEW GUSTS AROUND 35 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MONDAY NIGHTS SEVERE WEATHER THREAT WILL LAST AS LATE AS 9 AM
TUESDAY MORNING...MAINLY FOR COUNTIES NEAR THE GEORGIA STATE LINE.

GUSTY WINDS WILL LIKELY CONTINUE INTO TUESDAY AFTERNOON BEHIND THE
COLD FRONT AND SOME SORT OF ADVISORY MAY BE NECESSARY.

ON FRIDAY...THERE IS A SMALL CHANCE OF SNOW IN THE NORTHERN HALF OF
CENTRAL ALABAMA. THERE ARE STILL MANY UNCERTAINTIES WITH THIS
WEATHER SYSTEM...AND FORECAST CONFIDENCE IS QUITE LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY TONIGHT INTO EARLY TUESDAY MORNING.

75/LINHARES

In the hours before

Special weather statement, Mar 4, 1:45 AM CST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
145 AM CST TUE MAR 4 2008

ALZ023>025-034-040830-
BIBB-JEFFERSON-SHELBY-TUSCALOOSA-
145 AM CST TUE MAR 4 2008

...SIGNIFICANT WEATHER ALERT FOR BIBB...JEFFERSON...SHELBY AND
TUSCALOOSA COUNTIES UNTIL 230 AM CST...

AT 142 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 7 MILES SOUTH OF COALING...OR 13 MILES NORTHWEST OF
CENTREVILLE...MOVING NORTHEAST AT 50 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HARMON.
  VANCE.
  WEST BLOCTON.
  CAFFEE JUNCTION.
  TANNEHILL IRONWORKS STATE PARK.
  MCCALLA.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHWESTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 900 AM CST TUESDAY MORNING FOR ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Mar 4, 2:47 AM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
247 AM CST TUE MAR 4 2008

ALZ017-040915-
BLOUNT-
247 AM CST TUE MAR 4 2008

...SIGNIFICANT WEATHER ALERT FOR BLOUNT COUNTY UNTIL 315 AM CST...

AT 242 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR CLEAR SPRINGS...OR 8 MILES SOUTHWEST OF ONEONTA...
MOVING NORTHEAST AT 60 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ALLGOOD.
  ONEONTA.
  HENDRIX.
  SNEAD.
  MCLARTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHWESTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 900 AM CST TUESDAY MORNING FOR ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Mar 4, 3:02 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 AM CST TUE MAR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     OAKMAN                  33.71N 87.39W
03/04/2008                   WALKER             AL   EMERGENCY MNGR

            TREES REPORTED DOWN IN OAKMAN. REPORTED BY MEDIA AND EMA.

&&

JD/81
Local storm report, Mar 4, 3:04 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
304 AM CST TUE MAR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     3 N SAMANTHA            33.45N 87.58W
03/04/2008                   TUSCALOOSA         AL   BROADCAST MEDIA

            SEVERAL TREES WERE BLOWN DOWN NEAR THE INTERSECTION OF US
            HIGHWAY 43 AND CR 38. ONE CHURCH SUSTAINED ROOF DAMAGE
            AND ONE TREE FELL ON A VEHICLE. POSSIBLE TORNADO.

0120 AM     TSTM WND DMG     OAKMAN                  33.71N 87.39W
03/04/2008                   WALKER             AL   EMERGENCY MNGR

            TREES REPORTED DOWN IN OAKMAN. REPORTED BY MEDIA AND EMA.
            POSSIBLE TORNADO.

&&

JD/81
Local storm report, Mar 4, 3:29 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 AM CST TUE MAR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     EUTAW                   32.84N 87.89W
03/04/2008                   GREENE             AL   EMERGENCY MNGR

            TWO HOMES LOST ROOFS ON VAUGHN STREET. ONE HOME DESTROYED
            AND NINE ROOFS DAMAGED ON BOLIGEE STREET. POSSIBLE
            TORNADO.

&&

JD/81
Special weather statement, Mar 4, 3:46 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
346 AM CST TUE MAR 4 2008

ALZ042>044-041030-
ELMORE-LOWNDES-MONTGOMERY-
346 AM CST TUE MAR 4 2008

...SIGNIFICANT WEATHER ALERT FOR ELMORE...LOWNDES AND MONTGOMERY
COUNTIES UNTIL 430 AM CST...

AT 344 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR MILLBROOK...MOVING NORTHEAST AT 40 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MILLBROOK.
  BOB WOODRUFF LAKE.
  TALLAPOOSA RIVER WATER PLANT.
  WETUMPKA.
  WARE.
  CLAUD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST TUESDAY MORNING
FOR EASTERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 6:03 PM CSTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more12 hr
Mar 3, 10:51 PM CSTTornado WarningBMXGreene, Pickens, Sumter39 min
Mar 4, 12:36 AM CSTSevere Thunderstorm WarningBMXMarengo39 min
Mar 4, 12:41 AM CSTSevere Thunderstorm WarningBMXTuscaloosa34 min
Mar 4, 12:49 AM CSTTornado WarningBMXFayette, Tuscaloosa, Walker41 min
Mar 4, 1:12 AM CSTSevere Thunderstorm WarningBMXDallas, Hale, Marengo, Perry48 min
Mar 4, 1:20 AM CSTTornado WarningBMXWalker, Winston40 min
Mar 4, 1:46 AM CSTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton, Dallas, Perry44 min
Mar 4, 2:08 AM CSTSevere Thunderstorm WarningBMXJefferson, Shelby, Tuscaloosa52 min
Mar 4, 2:31 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Shelby, Talladega44 min
Mar 4, 3:03 AM CSTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes42 min
Mar 4, 3:13 AM CSTSevere Thunderstorm WarningBMXCalhoun, Clay, St. Clair, Talladega47 min
Mar 4, 3:16 AM CSTSevere Thunderstorm WarningBMXChilton, Coosa44 min
Mar 4, 5:50 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more12 hr
Mar 4, 6:09 AM CSTFlash Flood WarningBMXLowndes2 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.